| Model Number |
18-4000-27A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
11/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.The cause of the tamponade was not conclusively determined but likely involved the manufacturer's device.Cardiac perforation is a known adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, cardiac tamponade occurred while ablating the left superior pulmonary vein.After verification of the tamponade with ultrasound, pericardiocentesis was performed followed by cardiac surgery.